# SDR FDEA2019111192914

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 61,828 hours, 25,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72660
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,325 hours, 965 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  925     33-50  8137     09NOV19  DAY  FACT  U  L1 DOOR AND LEFT SLIDE LIGHT INOP  R/I  09NOV19 02:04   DAY U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1A                             POS: 1  SRL: 72660                     TAG NBR: H73336  ON  MPN: 2013-1A              CPN: 3301128  SRL: 72679                     TAG NBR: 01E244  FACT 09NOV19 02:04   DAY U  REPLACED BATTERY PACK ( P/N 2013-1A S/N 72660 MFG  DERLAN INC.) AND TESTED OK IAW AMM: 33-51-07-2,   FACT 09NOV19 02:04   DAY U  REPLACED BATTERY PACK ( P/N 2013-1A S/N 72660 MFG  DERLAN INC.) AND TESTED OK IAW AMM: 33-51-07-2,
